Cofinitary groups, almost disjoint and dominating families

Journal of Symbolic Logic 66 (3):1259-1276 (2001)

Authors
Yi Zhang
Humboldt-University, Berlin
Abstract
In this paper we show that it is consistent with ZFC that the cardinality of every maximal cofinitary group of Sym(ω) is strictly greater than the cardinal numbers o and a
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2695105
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,355
Through your library

References found in this work BETA

Set Theory.Keith J. Devlin - 1981 - Journal of Symbolic Logic 46 (4):876-877.
Iterated Perfect-Set Forcing.James E. Baumgartner & Richard Laver - 1979 - Annals of Mathematical Logic 17 (3):271-288.
Maximal Cofinitary Groups.Yi Zhang - 2000 - Archive for Mathematical Logic 39 (1):41-52.

View all 6 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Two Step Iteration of Almost Disjoint Families.Jerry E. Vaughan - 2004 - Journal of Symbolic Logic 69 (1):81-90.
Isomorphism Types of Maximal Cofinitary Groups.Bart Kastermans - 2009 - Bulletin of Symbolic Logic 15 (3):300-319.
Combinatorics for the Dominating and Unsplitting Numbers.Jason Aubrey - 2004 - Journal of Symbolic Logic 69 (2):482-498.
A Special Class of Almost Disjoint Families.Thomas E. Leathrum - 1995 - Journal of Symbolic Logic 60 (3):879-891.
Almost Disjoint Families and Diagonalizations of Length Continuum.Dilip Raghavan - 2010 - Bulletin of Symbolic Logic 16 (2):240 - 260.
Cohen-Stable Families of Subsets of Integers.Miloš S. Kurilić - 2001 - Journal of Symbolic Logic 66 (1):257-270.
Hyperlinear and Sofic Groups: A Brief Guide.Vladimir G. Pestov - 2008 - Bulletin of Symbolic Logic 14 (4):449-480.
Adjoining Cofinitary Permutations.Yi Zhang - 1999 - Journal of Symbolic Logic 64 (4):1803-1810.

Analytics

Added to PP index
2009-01-28

Total views
50 ( #177,159 of 2,286,117 )

Recent downloads (6 months)
12 ( #71,353 of 2,286,117 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature